RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 5(293), Pages 107–146 (Mi umn1324)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation on compact sets by solutions of systems with surjective symbol

N. N. Tarkhanov

L. V. Kirensky Institute of Physics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (2732 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:5, 103–145

Bibliographic databases:

UDC: 517.95
MSC: 26B35, 46E35
Received: 22.10.1990

Citation: N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Uspekhi Mat. Nauk, 48:5(293) (1993), 107–146; Russian Math. Surveys, 48:5 (1993), 103–145

Citation in format AMSBIB
\Bibitem{Tar93}
\by N.~N.~Tarkhanov
\paper Approximation on compact sets by solutions of systems with surjective symbol
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 5(293)
\pages 107--146
\mathnet{http://mi.mathnet.ru/umn1324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258757}
\zmath{https://zbmath.org/?q=an:0865.46013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..103T}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 5
\pages 103--145
\crossref{https://doi.org/10.1070/RM1993v048n05ABEH001069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PR07500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1324
  • http://mi.mathnet.ru/eng/umn/v48/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lev Aizenberg, Nikolai Tarkhanov, “Instability Phenomena for the Fourier Coefficients”, Math Nachr, 182:1 (1996), 5  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:70
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019